# SDR AALA200810238

- Difficulty date: November 20, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 24,732 hours, 10,218 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD TRUNNION FITTING OUTBOARD FACE ON LEFT MAIN LANDING GEAR HAS CORROSION.  ACCOMPLISHED REPAIR IAW SRM 57-20-90-2R-2.
